RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 50, Issue 1  


On the question of extension of multidimensional variational problems
F. V. Guseinov
3
On $TI$-subgroups of finite groups
A. A. Makhnev
22
On a boundary value problem for the time-dependent Stokes system with general boundary conditions
I. Sh. Mogilevskii
37
The number of integers representable as a sum of two squares on small intervals
V. A. Plaksin
67
Prime algebras and absolute zero divisors
S. V. Pchelintsev
79
Classification of periodic functions and the rate of convergence of their Fourier series
A. I. Stepanets
101
Approximation of periodic functions of several variables by bilinear forms
V. N. Temlyakov
137
Noncompact absolute extensors in dimension $n$, $n$-soft mappings, and their applications
A. Ch. Chigogidze
156
On a generalization of canonical quantization
A. S. Kholevo
181
The Radon–Penrose transformation for the group $SO(8)$, and instantons
Yu. I. Manin, Hoàng Lê Minh
195
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019